Announcement

Collapse
No announcement yet.

Has anyone had migraines due to Elmiron?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Has anyone had migraines due to Elmiron?

    I have been on it since February, I have always had bad migraines anyway, but I seem to be getting more and more lately. I used to just get them everytime I went outside and now it is like they come even when I have not been out. I also take Zelnorm for IBS, and Atarax. I know Zelnorm has this side effect as well, but I only take that every other day or so. I should take it every day but I hate mixing so much meds. I have also seemed to be burning more during urination, I was doing really good but now I feel like I might be regessing. I am scheduled to go back in June.

    Has this been a problem with other IC patients? What can I do to prevent this or at least help this.
    Mrs. Ridings


    I was on...
    Loestrin 24(to prevent period induced flares)
    Elmiron since Feb.'07 for a year and half
    Atenolol for Migraines(caused by elmiron) since June '07(Had to have the amount doubled)
    Tried Prevacid didn't work.
    Tried Axert for migraines didn't work.
    Tried Frova for migraines made worse.
    Atarax Feb.'07-Feb'08
    Used to take IBS meds of all kinds, now I use Yerba Mate guayaki drinks, eating lots of fiber and flax seed, and taking probiotics and added magnesium. My probiotics help w/ flares too.


    Now for the occasional flare related to stress, I take probiotic eleven and marshmallow root and it will make it stop and Im fine again. Otherwise I dont have many problems w/ my severe IC like I used to.Thank God!

    Find the good in all things and then
    anticipate the good so that you may enjoy it.


    (KJV)Psalms 37:
    3 Trust in the LORD, and do good; so shalt thou dwell in the land, and verily thou shalt be fed.
    4 Delight thyself also in the LORD: and he shall give thee the desires of thine heart.
    5 Commit thy way unto the LORD; trust also in him; and he shall bring it to pass.

  • #2
    Headaches (and I assume that includes migranes) are a side affect of elmiron. Sorry.
    mom_in_ma

    Comment


    • #3
      Yupe, I had a headache all the time with the Elmiron. I do get migranes but not very often.

      Comment


      • #4
        allergies?

        could just be allergies.
        its that time of year

        i would certainly hang on to the elmiron for a little while longer before giving up
        Quit ELMIRON due to hair loss
        Cystoprotek ROCKS!

        find me on FACEBOOK -
        search my email [email protected]

        Current Meds:
        AM Cystoprotek & ATARAX 50mg
        Dinner CYSTOPROTEK
        PM Elavil 25mg

        Comment

        Working...
        X